# SDR DL72S953877

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Misalignment
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSECTION, THE LAMINATED SHIM INSTALLED ON THE RIGHT WING I/B FLAP TRACK WAS FOUND TO HAVE MIGRATED FROM LEFT TO RIGHT.  COMPLYING WITH AD 90-07-05, THE MIGRATED SHIM WILL BE RELOCATED, REINSTALLED AND THE ATTACHMENTS WILL BE RETORQUED.  INSPECTIONS PER SI 4-58662-12AD WILL BE CONTINUED.
